# SDR AALA202011119012

- Difficulty date: November 10, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33125
- Aircraft time: 30,735 hours, 3,445 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DOOR 3L FLASHLIGHT DOES NOT WORK.  REPLACED FLASHLIGHT BATTERY WITH NEW, IAW AMM 25-64-01.  OPERATIONS CHECK GOOD.
